# SDR SWAA2024071001174

- Difficulty date: June 12, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 19,658 hours, 10,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947 AND RBL21 AFT CARGO COMPARTMENT 2024-384292<[01] REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 SRM SRM 51-10-02 STEP 9 AND DWG 147A7500.;[02] CORRECTED STEP 1 REPLACED WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947 AND RBL21 AFT CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 SRM SRM 51-10-02 STEP 9 AND DWG 147A7500 SHEET 39 REV-. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] TASK COMPLETED  SEE INDIVIDUAL SIGNOFFS BELOW
